MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,4.1MM,SBM,11.5; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,4.1MM,SBM,11.5; DENTAL IMPLANT
Catalog Number TSV4B11
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the screw from the mount/transfer couldn't be removed from the implant and the implant was removed.Proceeding was completed with another product.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
IMP,TSV,4.1MM,SBM,11.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24814837
Report Number0001038806-2026-01876
Device Sequence Number21221417
Product Code DZE
UDI-Device Identifier00889024019232
UDI-Public(01)00889024019232(17)300922(10)1301556
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSV4B11
Device Lot Number1301556
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age14 YR
Patient SexUnknown
Patient EthnicityNon Hispanic